Non-oscillatory optimal systems of the second order
Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 703-714
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_6_a11,
author = {V. G. Boltyanskii},
title = {Non-oscillatory optimal systems of the second order},
journal = {Matemati\v{c}eskie zametki},
pages = {703--714},
year = {1967},
volume = {1},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a11/}
}
V. G. Boltyanskii. Non-oscillatory optimal systems of the second order. Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 703-714. http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a11/